# SDR 2008UALA05755

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 67,695 hours, 11,084 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP DISCONNECTED NEAR SEATS 10E.  LIGHT STRIP FOUND DISCONNECTED.  SECURED LOOSE LIGHT STRIP.  OP CHECKS OKAY.
